Propecia sexual side effects - expected and unexpected
Unfortunately I inherited the relatively-early-receding-hairline gene common in my family, so a few weeks ago I finally caved in and started a Propecia regimen. I had put it off because I didn’t like the sound of the “potential sexual side effects”. With some research, though, I found that: the side effects are rare or mild; that they typically go away before long when they do occur; and that, worst case, you can go off the regimen and the side effects will go away.
Well, I experienced some side effects, both expected and unexpected. The first effects kicked in within a few days of starting: I had almost no libido. I tried masturbating in this state and found that I could barely get myself off! Plus, of course, my erection was a 90% at best, and it didn’t want to stick around.
That was the worst of it, and it went away within a week. Since then, my libido has seemed pretty normal. Maybe I don’t get in the mood quite as often. And when I do, I’m not as consistently fully erect. It would be great if this would subside too, but if it doesn’t I will consider it a small price to pay for a stable hairline! Especially if I can use other supps to offset these side effects.
But here’s the weird part. Since I’ve started with the Propecia I’ve also been getting a lot more precum than usual. Strangely, this started when my libido was at rock bottom! And it doesn’t happen every time, but when it does, I can literally get a lather going. It’s crazy! And it has to be related to the Propecia; I’ve always been a big leaker, but never nearly this much (except for when I was on Pygeum for a while… this now is about the same output), and I can’t think of anything else in my lifestyle that could have made this change.
Anyone out there have Propecia sexual side effect stories? Anyone experience this particular odd change?